A note on the travelling wave solution to the perturbed Burgers' equation
MetadataShow full item record
CitationDemiray, H. (2002). A note on the travelling wave solution to the perturbed burgers' equation. Applied Mathematical Modelling, 26(1), 37-40. doi:10.1016/S0307-904X(01)00037-3
In this work, utilizing the hyperbolic tangent method, a travelling wave solution is presented for the perturbed Burgers' equation. which has not been studied before in the existing literature. It is observed that the perturbed Burgers equation still assumes a travelling shock wave type of solution with decaying amplitude in time.